Volume 7 (2003)

Download this article
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Splitting the concordance group of algebraically slice knots

Charles Livingston

Geometry & Topology 7 (2003) 641–643

DOI: 10.2140/gt.2003.7.641

Forward citations
S Kim, C Livingston, Knot mutation: 4-genus of knots and algebraic concordance, Pacific Journal of Mathematics 220 (2005) 87
C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geometry & Topology 8 (2004) 735